Previous |  Up |  Next

Article

Keywords:
infinite horizon; filtration; backward stochastic integral; backward doubly stochastic differential equations
Summary:
We give a sufficient condition on the coefficients of a class of infinite horizon backward doubly stochastic differential equations (BDSDES), under which the infinite horizon BDSDES have a unique solution for any given square integrable terminal values. We also show continuous dependence theorem and convergence theorem for this kind of equations.
References:
[1] Bally, V., Matoussi, A.: Weak solutions for SPDEs and backward doubly stochastic differential equations. J. Theor. Probab. 14 (2001), 125-164. DOI 10.1023/A:1007825232513 | MR 1822898
[2] Buckdahn, R., Ma, J.: Stochastic viscosity solutions for nonlinear stochastic partial differential equations. I. Stoch. Proc. Appl. 93 (2001), 181-204. DOI 10.1016/S0304-4149(00)00093-4 | MR 1828772 | Zbl 1053.60065
[3] Buckdahn, R., Ma, J.: Stochastic viscosity solutions for nonlinear stochastic partial differential equations. II. Stoch. Proc. Appl. 93 (2001), 205-228. DOI 10.1016/S0304-4149(00)00092-2 | MR 1831830 | Zbl 1053.60066
[4] Chen, Z., Wang, B.: Infinite time interval BSDE and the convergence of $g$-martingales. J. Aust. Math. Soc., Ser. A 69 (2000), 187-211. DOI 10.1017/S1446788700002172 | MR 1775178
[5] Darling, R., Pardoux, E.: Backward stochastic differential equations with random terminal time and applications to semilinear elliptic PDE. Ann. Probab. 25 (1997), 1135-1159. DOI 10.1214/aop/1024404508 | MR 1457614
[6] Karoui, N. El, Peng, S., Quenez, M. C.: Backward stochastic differential equations in finance. Math. Finance 7 (1977), 1-71. DOI 10.1111/1467-9965.00022 | MR 1434407
[7] Ma, J., Protter, P., Yong, J.: Solving forward-backward stochastic differential equations explicitly---a four step scheme. Theory Related Fields 98 (1994), 339-359. DOI 10.1007/BF01192258 | MR 1262970 | Zbl 0794.60056
[8] Nualart, D., Pardoux, E.: Stochastic calculus with anticipating integrands. Probab. Theory Relat. Fields 78 (1988), 535-581. DOI 10.1007/BF00353876 | MR 0950346 | Zbl 0629.60061
[9] Pardoux, E., Peng, S.: Adapted solution of a backward stochastic differential equation. Syst. Control Lett. 14 (1990), 55-61. DOI 10.1016/0167-6911(90)90082-6 | MR 1037747 | Zbl 0692.93064
[10] Pardoux, E., Peng, S.: Backward doubly stochastic differential equations and systems of quasilinear SPDEs. Probab. Theory Relat. Fields 98 (1994), 209-227. DOI 10.1007/BF01192514 | MR 1258986 | Zbl 0792.60050
[11] Pardoux, E.: Stochastic partial differential equations. Fudan Lecture Notes (2007).
[12] Peng, S.: Probabilistic interpretation for systems of quasilinear parabolic partial differential equations. Stochastics Stochastics Rep. 37 (1991), 61-74. DOI 10.1080/17442509108833727 | MR 1149116 | Zbl 0739.60060
[13] Peng, S.: Backward Stochastic Differential Equations and Related $g$-expectation. Longman Harlow (1997), 141-159. MR 1752680
[14] Peng, S., Shi, Y.: Infinite horizon forward-backward stochastic differential equations. Stoch. Proc. Appl. 85 (2000), 75-92. DOI 10.1016/S0304-4149(99)00066-6 | MR 1730617 | Zbl 0997.60062
[15] Peng, S., Shi, Y.: A type of time-symmetric forward-backward stochastic differential equations. C. R. Math., Acad. Sci. Paris 336 (2003), 773-778. DOI 10.1016/S1631-073X(03)00183-3 | MR 1989279 | Zbl 1031.60055
[16] Zhang, Q., Zhao, H.: Stationary solutions of SPDEs and infinite horizon BDSDEs. J. Funct. Anal. 252 (2007), 171-219. DOI 10.1016/j.jfa.2007.06.019 | MR 2357354 | Zbl 1127.60059
[17] Zhu, B., Han, B.: Comparison theorems for the multidimensional BDSDEs and applications. J. Appl. Math. 2012 (Article ID 3047)81, doi:10.1155/2012/304781. MR 2910917 | Zbl 1244.60064
Partner of
EuDML logo